# SDR RAIA2018081080001

- Difficulty date: August 8, 2018
- Submitted: August 12, 2018
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 41,379 hours, 25,057 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE DETECTION SYS FAILED. R & R THE NR 1 ENGINE FIRE DETECTOR ASSY,  OPS CHECKED GOOD.  NO FURTHER DEFECTS FOUND.
